Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Leaking amniotic fluid led to miscarriage. On progesterone tablet. Sufficient to avoid pregnancy?

hi doctors, my wife was 16 week pregnant but unfortunately she had miscarriage due to leaking amniotic fluid . i dose not find the absolute reason of leaking amniotic fluid. my doctor had giving her progesterone tablet 200mg and human chorionic gonadotropin hormone 5000 iu injection during second month of pregnancy. my last sonography at 16 week 4 days was normal but after 4 days she was leaking amniotic fluid please reply me soon.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

The absolute reason behind this is the premature rupture of the membrane. It may occur due to incompetence of the cervix.

Encirclage operation is the most important operation done in this regards.

Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor